Health & Household > Health Care > Over-the-Counter Medication > Pain Relievers > Non-Aspirin > Acetaminophen
Goody's Extra Strength Headache Powder, Cool Orange Flavor Dissolve Packs, 24 Individual Packets (2 Pack)
Product ID: B075MN7D1B
Condition: New
Selected Option: 24 Count (Pack of 2) Cool Orange Powders
Sold Out
Product Description
Goody's Extra Strength Headache Powder, Cool Orange Flavor Dissolve Packs, 24 Individual Packets (2 Pack)
- Goody’s Headache Powder formula works fast to relieve aches and pains with more active ingredients per stick vs Tylenol Dissolve Packs
- Triple action pain relief, with 325 mg acetaminophen, 500 mg aspirin (NSAID) and 65 mg caffeine; strong headache pain relief without a prescription
- Cool Orange flavored, over-the-counter medication powder comes in convenient, on-the-go stick packs; One pack is one dose
- Headache relief packets are individually wrapped, making them ideal for travel medicine kits
- Contains 2 boxes of Goody’s Cool Orange Headache Powder, 24 stick powders each; for use by adults and children 12 years and older
Technical Specifications
Country
USA
Brand
Goody's
Manufacturer
Prestige Consumer Healthcare
Binding
Health and Beauty
ItemPartNumber
1
Model
1
Color
Orange
ReleaseDate
2017-10-09T00:00:01Z
Size
24 Count (Pack of 2)
UnitCount
2
UPCs
042037000042
EANs
0042037000042







